MathSciNet Relay Station
MathSciNet bibliographic data
MR3078252 05C63 (05C50 39A12 58J35)
Keller, Matthias; Lenz, Daniel; Wojciechowski, Radosław K. Volume growth, spectrum and stochastic completeness of infinite graphs. Math. Z. 274 (2013), no. 3-4, 905–932.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement